8 Aug 2011
Part of your question was cut off so I'm assuming you want to know what to do about the withdrawal. If it were me I would ask the doctor for a script of oral dilaudid and taper off this med rather than stopping cold turkey. Your doctor should have prepared you for this. Please contact the doctor and get the necessary medicine so you can slowly taper off the med rather than suffer.
9 Aug 2011
I have a physician she is a doctor of internal medicine and has a degree in pain management, 2 years ago I was on Dilaudid at that time because I had to enter the hospital with a boil and was so large in my right groin I had to be placed on Vancomycin (it turned out to be MRSA) and I had to have surgery and have it opened as well I was put on a pain pump while I was in the hospital it was filled with Dilaudid in the pump once I was released from the hospital the doctor was able to change the dose to oral form and for a few days give me a little more than I was getting IV it helped keep me from going into withdrawl symptoms, I am treated for chronic pain due to neuromuscular problems associated with polio and now I am on Opana ER but I wouldn't worry they should be able to convert the dose and make things without all the withdrawls. I wish you the very best
- Dilaudid Information for Consumers
- Dilaudid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilaudid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Well. I' m a tongue cancer patient. I recently got surgery, almost all my tongue was removed, I have traqueostomy, I can't eat, swallow and ...
1 answer • 23 Jan 2010
... of .49mg. were planing on awitching to dilaudid in 2 weeks. is there more fun side effects with dilaudid? can anyone help me
1 answer • 15 Aug 2011
Been on oxycodone for years at high dose now pump and not ajustin well
1 answer • 30 Jan 2012
Back Pain - I'm using a Fentanyl patch and Percoset. I will be having the pain pump implanted using?
... Dilaudid. I'm afraid of there being some sort of withdrawal or ill effects in changing. Has anyone been through this process?
3 answers • 17 Feb 2012